68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

arm weakness and jerking after chemo

1 REPLY 1
Guest user
Not applicable

Re: arm weakness and jerking after chemo

Hello izzati

no one has posted on this just want to bump it up for you and hope you get some result here,,,glad that the scan came out ok, perhaps it is some sort of nerve damage. I have a recuring problem with my shin area and no real explanation,,,but this sounds a bit worse...

take care
cathyX

Guest user
Not applicable

arm weakness and jerking after chemo

hi..It's been sometime since i was on this site....i've just finished my 6 cycle of chemo..venoralbine and ifosfamide...my pet scan showed positive response and my tumour marker has also gone down a lot...the problem is i'm having muscle weakness and heavyness on my right arm...i had all my chemo all 4 regiman on my right arm as my left one is retaining fluid.... what may be the cause..could it be due to nerotoxicity...my scan alhamdulillah came out negative for any other type of mets .... please help me...my arm is weak and heavy.